# SDR DL757990018

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS TORN AND GOUGED AT STRINGER 16L BETWEEN FS 520 TO 540 DUE TO CONTACT WITH A JETWAY.  THE DAMAGED SKIN WAS CUTOUT OVER A 24 INCH LONG AREA.  THE CUTOUT   WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 366403-14.
